Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im gonna be starting accutane within the next coupe of weeks and need a suggestions for all of you out there!!!!: I currently use pro activ in the morning and clindamycin topical pads at night. On accutane I realize these products will make my face EXCESSIVELY dry. Only problem is if I stop using those products my face goes nuts and breaks out like crazyness. Should I take accutane for a month or two before i stop all the products so I wont get as much of a breakout? Im so scared because my face is very reliable on the pro activ and clindamycin pads.

ANY HELP THANK YOU!!!

Share this post


Link to post
Share on other sites

I asked the same question here a few weeks ago when I started my course. I wanted to continue using benzoyl peroxide while I was on accutane for the same reasons you want to continue using your topical meds here.

But you will see just like I did that after a few days on accutane, you won't even want to touch your face - much less apply any type of cleanser. I find it somewhat hard to even wash my face gently with cold water.

So, while you could continue using clindamycin and proactiv, I, along with anyone else here that's been on accutane, will tell you that you're face will be screaming bloody murder within a few days of being on accutane.

Unfortunetaly, you'll probably just have to man up and accept any breakouts you're going to have while on accutane. It's a little suffering now for a big payoff later.

Share this post


Link to post
Share on other sites

personally i would just slowly fade it out as you notice your skin feeling dry. don't try and do it at a set time like you probably do now just do it when you feel like your skin is oily and as accutane starts to take effect use it less and less.

i have been on for about 1.5 months now and i don't ever just wash my face with soap, i rinse it off but that is about it. i got a very small IB that lasted a few days and that was about it, may have been from the antibiotics my derm gave me right before i started though i don't know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×